Canada Jab Injuries – Taylor – From Toronto, Canada
By Jab Injuries Global
Taylor, Toronto, Canada
I’m Taylor, age twenty-six from Toronto, Canada. On September 10th 2021, I took dosage one of the Pfizer Vaccine. I was pressured into taking dose one because I didn’t want to quit my university program since my university is making students be vaccinated. I ended up having chest pains five days later. I wound up in two emergency rooms. Two different hospitals. One in Brampton and another hospital in Toronto. The doctor’s initially said I was having an anxiety attach yet gave me Tylenol for the chest pains. I eventually had an EKG, chest x-ray, an echocardiogram, and bloodwork done. I occasionally have chest pains now. It’s three months later and the only test I have not yet received is a cardiac MRI. I believe I had pericarditis. I just need one more test because I heard sometimes pericarditis can go undetected from echocardiograms and EKG’s. I ended up having to quit my university class because I do not agree with having the second dosage. It’s far too risky for my health.